# SDR CALA2025102410489

- Difficulty date: October 22, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 76,471 hours, 26,958 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 5A33079
- Part serial: BNG35723
- Condition: Deployed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTENTIAL PARTIAL SLIDE DEPLOYMENT NEAR GIRT BAR DOOR 1R ADD PICS REMOVED AND REPLACED R-1 SLIDE ASSY PER 737 AMM 25-66-01-000-802 803. RENDER SAFE C/W AND EMAILEDPARTS USED: 29-2566-9-0006, QTY :1ROTABLE PARTS CHG:TT # 1223979 SN OFF 0727 PN OFF 29-2566-9-0006 IPC REFERENCE # MFG SN OFF NOT ON AC M&E OFF 29-2566-9-0006 SN OFF 0727 - S/N ENTERED IS INVALID REMOVED AND REPLACED R-1 SLIDE ASSY PER 737 AMM 25-66-01-000-802 803. RENDER SAFE C/W AND EMAILED. REF RII GMM 09-25-05. SLIDE, FWD/AFT   OFF 29-2566-9-0006 5723 ON 29-2566-9-0006 4059
